# SDR AALA202209089556

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N303RE
- Make and model: Boeing 737
- Aircraft serial: 44447
- Aircraft time: 8,033 hours, 3,048 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR HOLDER LOOSE AT R1 DOOR. ADJUSTED GIRT BAR RETAINER CLIP PER AMM 25-66-00.
